Posted by: discoloured | 2008-12-17

Discolouration on Penis


I used this cream to treat an std on my penis and it has caused a bit of discolouration. It makes me self-consious and I would like to find out if there is anthing that cud possibly bring the colour back????

Pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Discoloured
The normal colour will come back as the upper layers of the skin gets replaced by the new skin below - just be patient. The skin on the penis is very sensitive - most sensitive of your whole body so please don't try to "scrub" it off!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: discoloured | 2008-12-18

Thanks for that. It has been like this for over 9 months tho. Is there any chance the colour will never return??

Reply to discoloured
Posted by: discoloured | 2008-12-17

Oh, the discolouration is almost as though my skin has been bleeched. Wat about if I tryed using a little self-tan lotion on the affected area - wud this work and is it safe??


Reply to discoloured

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.